U.S. doctors online nowAsk doctors free
Australia
A 32-year-old female asked:

I've been on levlen ed for 2 months i want to change to yaz (drospirenone and ethinyl estradiol) i'm on my last sugar pill will i get any side effects starting yaz (drospirenone and ethinyl estradiol) like extra bleeding?

1 doctor answer2 doctors weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 23 years experience
Should not: You are not really changing much except the brand of the pill. Your body will not likely notice any difference.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 18, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.